# SDR DL76G071295

- Difficulty date: October 3, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 67,468 hours, 14,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100682
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA654+110 LBL40"AREA CORRODED.  REPLACED FLOORBEAM PER SRM 51-40-02.
